MAUDE Adverse Event Report: ZYNO MEDICAL, LLC Z-800F; PUMP, INFUSION

ZYNO MEDICAL, LLC Z-800F; PUMP, INFUSION
Model Number Z-800F
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code Chest Pain (1776)
Date of Event 04/25/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Intuvie received a voluntary medwatch form fda 3500 (mw5187474) report stating: ¿their infusion pump alarm didn't go off.Woke up with chest pains after falling asleep while being infused and went to the emergency room.Pump was given to the reporter on 2026.Z800 zyno infusion pump recalled 06-16-2025 due to air in line software defect.The pharmacy gave reporter a new brand of device with missing parts and told reporter to continue using old pump until the new pieces were provided.¿.
 
Additional Manufacturer Narrative
No reporter contact information was provided with the voluntary medwatch report.As a result, intuvie is unable to obtain additional information regarding the pump serial number, therapy being administered, event date, alarm history, whether air was observed in the line, emergency room diagnosis, treatment provided, or device availability for return and evaluation.Reference to complaint#: (b)(4).

Brand Name
Z-800F
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
ZYNO MEDICAL, LLC
177 pine street
natick MA 01760
Manufacturer (Section G)
ZYNO MEDICAL LLC
177 pine street
natick MA 01760
Manufacturer Contact
fred lee
177 pine street
natick, MA 01760
5086502007
MDR Report Key25434080
Report Number3006575795-2026-01229
Device Sequence Number16029676
Product Code FRN
UDI-Device Identifier00814371020013
UDI-Public00814371020013
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K130690
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberZ-800F
Device Catalogue NumberZ-800F
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2026
Initial Report FDA Received Date06/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age49 YR
Patient SexFemale